# SDR MEX2003197

- Difficulty date: May 31, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N755RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49727
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 6712152180
- Condition: Failed
- Location: Tail Overheat
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF ON CUU STATION TAIL COMP TEMP HIGH LIGHT COMES ON.  DURING OVERNIGHT SERVICE, TAIL COMP OVERHEAT SENSORS WERE REPLACED IAW MM 36-20-02 AND WIRING SENSORS WERE VERIFIED IAW WDM 36-23-00, ALL TESTS CORRECT.  (M)
